MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM

BAYER MEDICAL CARE INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM
Model Number 85937286
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 04/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Bayer medical care was notified of an extravasation that occurred during an enhanced ct scan while a patient was connected to a medrad® stellant ct injection system, serial number (b)(6).During the injection, the patient complained of pain, swelling and tightness in their arm.The customer reported that approximately 30ml of saline and contrast had extravasated at the patient's left antecubital injection site to which a cold compress was applied.In addition, the attending physician prescribed the application of magnesium sulphate and dexamethasone to the injection site.The patient is reported to be doing well with no other issues reported.
 
Additional Manufacturer Narrative
The offer of a system service check of the medrad® stellant ct injection system, serial number (b)(6), as well as additional clinical applications training, was declined by the customer.Communication from the customer was that their facility performs a large number of chemoradiotherapy procedures and the risk of extravasation for those patients is high as compared to typical patients.The customer also provided that the physicians of the department are very skilled with the injector and continue to use the medrad® stellant ct injection system after the reported event with no further issues reported.In the event that additional information is obtained, a follow-up report will be submitted.This information does not constitute an admission that the device, the company, or its employees caused or contributed to a reportable event.

Brand Name
STELLANT DUAL CT INJECTOR
Common Device Name
CT INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
one bayer drive
indianola PA 15051
Manufacturer (Section G)
BAYER MEDICAL CARE INC.
one bayer drive
indianola PA 15051
Manufacturer Contact
diane eckert
one bayer drive
indianola, PA 15051
7249408677
MDR Report Key22105193
Report Number2520313-2025-00011
Device Sequence Number15488860
Product Code DXT
UDI-Device Identifier00616258020860
UDI-Public(01)00616258020860(11)200213
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number85937286
Device Catalogue NumberSCT W/CERTEGRA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2025
Initial Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight52 KG